Aa
A
A
Close
Avatar universal
diarrhia for 19 days
I have had diarrhea for the last 19 days. It has not slowed down. It is watery and constant. Can not get enough to drink. I am taking metronidazole 500mg since September 10. That my doctor prescribed. I am taking them for 10 days. Have had no appetite. Have been vomiting when I do eat. I have had blood work and stool samples done. My White Blood Cell Count was high. The stool samples came back negative.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi, it could be an amoebic infection. Amoebiasis is an  infection of the intestines and it is treated with metronidazole. Some side effects with this medication include nausea, and altered taste in the mouth, headaches and loss of appetite. So, you should continue the medication, but if you develop additional symptoms or if your symptoms are worsening then you may need to consult your doctor. Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources